Journal article icon

Journal article

Analysis of boundary bubbles for almost minimal cylinders

Abstract:

We analyse the asymptotic behaviour of solutions of the Teichmüller harmonic map flow from cylinders, and more generally of ‘almost minimal cylinders’, in situations where the maps satisfy a Plateau-boundary condition for which the three-point condition degenerates. We prove that such a degenerating boundary condition forces the domain to stretch out as a boundary bubble forms. Our main result then establishes that for prescribed boundary curves that satisfy a separation condition, these boun...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's Version

Actions


Access Document


Files:
Publisher copy:
10.1007/s00526-018-1397-8

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Trinity College
Role:
Author
ORCID:
0000-0002-9139-1400
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
Springer Publisher's website
Journal:
Calculus of Variations and Partial Differential Equations Journal website
Volume:
57
Pages:
121
Publication date:
2018-07-24
Acceptance date:
2018-06-15
DOI:
EISSN:
1432-0835
ISSN:
0944-2669
Pubs id:
pubs:859205
URN:
uri:9eeb0325-e384-4310-98fc-1cd9501158ad
UUID:
uuid:9eeb0325-e384-4310-98fc-1cd9501158ad
Local pid:
pubs:859205

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP